# SDR UALA2008121606910

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 67,960 hours, 11,028 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Condition: Inoperative
- Location: Rt Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK OFF LIGHT NOT ILLUMINATED WITH PACK OFF.  REPLACED FLOW CONTROL CARD, NO HELP.  FOUND FLOW CONTROL VALVE INOP.  REPLACED RT PACK FLOW CONTROL VALVE.  OP CHECK GOOD.
